MAUDE Adverse Event Report: SYNTHES GMBH NAIL ASSEMBLY INSTRUMENT; SCREW, FIXATION, BONE

SYNTHES GMBH NAIL ASSEMBLY INSTRUMENT; SCREW, FIXATION, BONE
Catalog Number 03.233.004
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h4, h6: part number: 03.233.004, lot number: 351p895, manufacturing site: hägendorf, release to warehouse date: 10-nov-2021.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformance's were identified.The product was not returned to depuy synthes, however photos were provided for review.The photo investigation of "03.233.004, nail assembly instr" can not revealed the reported issue.As, the provided evidence was not sufficient to confirm the reported event of unable to assemble/ disassemble.Functionality issues can not be evaluated through a photo investigation.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the observed condition of the nail assembly instr would not contribute to the complained device issue.Based on the investigation findings, potential cause can be attributed to no problem detected and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, during an apac professional education event (lower limb masters course) with human anatomic specimens there was some difficulty encountered when assembling the rfna connection bolt into the rfna insertion handle.This challenge was encountered on three (3) of the 20 workshop tables.Technician in the lab at the time was able to assemble the parts after 10 minutes which required some force.There was no patient involvement.This report involves one (1) nail assembly instrument.This is report 1 of 1 for (b)(4).This product complaint is related to (b)(4).

Brand Name
NAIL ASSEMBLY INSTRUMENT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20032496
Report Number8030965-2024-10209
Device Sequence Number12396238
Product Code HWC
UDI-Device Identifier07612334210517
UDI-Public(01)07612334210517(11)211109(10)351P895
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.233.004
Device Lot Number351P895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown